# SDR AUS20030936

- Difficulty date: September 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Vibrates
- Location: Rudder Control
- Component: Rudder Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MODERATE VIBRATION FELT THROUGH RUDDER PEDALS. INVESTIGATION COULD FIND NO FAULT.
